MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Model Number BD710DF282RTS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc because aware on 5-june-2024 of a reprocessed webster cs bi-directional diagnostic electrophysiology catheter reported to have been in use when a coronary sinus perforation occurred.Multiple other devices from other medical device manufacturers (cs ez steer, 8fr acunav, farawave catheter 31 cm, pentaray, versacross connect) were also in use at the time of the injury.The reported device was being used in a pvi procedure and had been placed in the standard position in the coronary sinus prior to the perforation occurring.It was communicated from the hospital that no intervention was required of the cardiac surgeon at the time of the injury.Later, the patient was taken to the operating room for observation.A pericardial drain was placed which decompressed the tamponade.The patient remained in the or until stable, which was confirmed through visualization with cardiac echo.The patient was admitted to the icu.Several days later, the drain was then clamped and the tamponade did not reoccur.The drain was removed and the patient was reported to be in stable condition.No device malfunctions were reported in relation to the reprocessed webster cs bi-directional catheter.Per innovative health indications for use, the reprocessed webster cs bi-directional diagnostic electrophysiology catheter is indicated for electrophysiological mapping of cardiac structures (i.E.Stimulation and recording only).The catheter is designed for use in the coronary sinus.The device was returned for investigation on 10-june-2024.Upon visual inspection of the device, no damage or defects were noted.A review of the process control record was performed and no anomalies were noted.The device passed all inspection criteria (electrical, mechanical, visual, and tactile) at the time of manufacturing and again upon complaint investigation.Therefore, with the information available, innovative health cannot confirm that there were performance issues with the reprocessed webster cs bi-directional diagnostic electrophysiology catheter.
 
Event or Problem Description
A reprocessed webster cs device was reported to have been used during a procedure that resulted in a coronary sinus perforation.Several devices from other medical manufacturers were also in use at the time of the event.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ELECTROPHYSIOLOGY CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key19586736
Report Number3011610434-2024-00006
Device Sequence Number7317921
Product Code NLH
UDI-Device Identifier10841898123269
UDI-Public10841898123269
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model NumberBD710DF282RTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown